# SDR SWIA20241027

- Difficulty date: October 27, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 48,726 hours, 42,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs574.00 & Fs605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1458910 : IN REFERENCE TO EAML# 1458203, 1458228. DAMAGE DESCRIPTION AFTER INSPECTION.MULTIPLE GOUGES/NICKS (MAXIMUM OF 100-OFF LOCATIONS, REF)AND DENTS (9-OFF LOCATIONS, REF) TO FUSELAGE SKIN (DWG: 601R35005, 0.058Â€? +/-0.002Â€? THK PAD UP AREA & 0.050Â€? INTERNAL DOUBLER AND 0.047Â€?+/-0.002Â€? CHEM MILL POCKET, REF) LOCATED BETWEEN FS574.00 & FS605.00 AND BETWEEN STR20R & STR26R. MAXIMUM DEPTH OF ALL THE GOUGES/NICKS IS 0.001Â€?.    (FLIGHT 5094 - FILED CLOSED)    COMPLIED WITH REO 601R-53-61-8246 DATED: 2024-11-11 REV. --. REPAIR TO FUSELAGE SKIN BETWEEN FS 574.00 - FS 621.00 & STR21R- STR27R. COMPLIED WITH MAJOR REPAIR FORM 337 AND TASK CARD 51-900-1003-SKY. ALL NDT'S COMPLIED WITH. UT REMAINING THICKNESS RESULTS ARE STATED IN REO. NO DEFECTS NOTED FROM EDDY CURRENT. DAMAGE VISABLE ON THE RH SIDE OF THE FUSELAGE AFT OF THE LOW PRESSURE DOOR HAS BEEN ENTERED INTO THE ADM. ADM ENTRY N957SW9139.  APPLIED YELLOW DOTS AS REQUIRED.
